# SDR SWAA2022030373835

- Difficulty date: February 17, 2022
- Submitted: March 3, 2022
- Operation: Air carrier
- Aircraft: N8681M
- Make and model: Boeing 737-8H4
- Aircraft serial: 36904
- Aircraft time: 20,561 hours, 9,510 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 146A750251
- Condition: Corroded
- Location: Fwd Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BAY HAS CORROSION ON LOWER BULKHEAD SUPPORT BS 500I RBL13 WL156 / [01] EVALUATED CORROSION; BS 500I RBL 13 WL 156; FOUND 0.026 REMOVED FROM ORIG 0.071 IN 1'X1' AREA FOUND TO BE OUT OF LIMITS PER SRM 53-30-08-1A-1 USING DIAL DEPTH GAUGE ATS 2473;[02] VERIFIED CORRECTIVE ACTION 1. OUT OF LIMITS;[03] REMOVED BULKHEAD SUPPORT BS 500I RBL25 TO LBL25 WL156 PER SRM 51-40-02-0G-0;[04] LOCATED ; DRILLED; AND DEBURRED NEW FCB LOWER BULKHEAD SUPPORT BS 500I; RBL 25-LBL 25; WL 156 IAW SRM 51-40-05-0G-0; DWG# 143A7902. OK TO INSTALL LOWER BULKHEAD SUPPORT.;[05] VERIFIED STEP 3 AND 4. OK TO INSTALL.;[06] INSTALLED NEW FCB LOWER BULKHEAD SUPPORT BS 500I; RBL 25-LBL 25; WL 156 IAW SRM 51-40-02-0G-0; DWG# 143A7902.;[07] VERIFIED CORRECTIVE ACTION STEP 6.;[08] COMPLETE;[09] COMPLETE
